Alert archive / Pennsylvania / Areal Flood Advisories in 2012

Areal Flood Advisory 193, NWS Philadelphia/Mount Holly

September 4, 2012Bucks County, Montgomery County, Philadelphia County, Pennsylvania; Burlington County, Camden County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 4, 2012, 3:41 AM EDT for Bucks County, Montgomery County, Philadelphia County, Pennsylvania; Burlington County, Camden County, New Jersey. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Sep 4, 2012, 3:41 AM EDT (07:41 UTC)
Expired
Sep 4, 2012, 5:49 AM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Burlington County, NJ, Camden County, NJ, Bucks County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WGUS81 KPHI 040741
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT TUE SEP 4 2012

NJC005-007-PAC017-091-101-041145-
/O.NEW.KPHI.FA.Y.0193.120904T0741Z-120904T1145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-BURLINGTON NJ-
341 AM EDT TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD ADVISORY FOR...
  NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  EASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
  PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 745 AM EDT

* AT 335 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SHOWERS PRODUCING HEAVY RAINFALL IN PHILADELPHIA AND IN LOWER 
  MONTGOMERY COUNTY...PENNSYLVANIA AND IN CAMDEN COUNTY...NEW
  JERSEY. THE AREAS OF PRECIPITATION WERE MOVING TO THE NORTH AROUND
  15 MPH. THE SHOWERS ARE EXPECTED TO PRODUCE RAINFALL TOTALS OF AN
  INCH OR TWO IN A SHORT AMOUNT OF TIME. LOCALIZED RAINFALL AMOUNTS
  OF TWO TO THREE INCHES ARE POSSIBLE. THE HEAVY RAIN WILL CAUSE
  FLOODING ON AREA ROADWAYS, AS WELL AS FLOODING IN AREAS OF POOR
  DRAINAGE AND ALONG SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3973 7501 3978 7505 3978 7508 3984 7508
      3989 7514 3987 7521 3988 7526 3994 7524
      4009 7536 4049 7507 4042 7506 4039 7496
      4034 7495 4021 7477 4015 7472 4018 7469
      4017 7469

$$

IOVINO
1 follow-up statement
465 
WGUS81 KPHI 040949
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 AM EDT TUE SEP 4 2012

NJC005-007-PAC017-091-101-040959-
/O.CAN.KPHI.FA.Y.0193.000000T0000Z-120904T1145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-BURLINGTON NJ-
549 AM EDT TUE SEP 4 2012

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHWESTERN
BURLINGTON...PHILADELPHIA...SOUTHEASTERN MONTGOMERY...EASTERN BUCKS
AND NORTHWESTERN CAMDEN COUNTIES...

RAINFALL RATES HAVE DIMINISHED IN AND AROUND PHILADELPHIA. AS A 
RESULT, THE FLOOD ADVISORY HAS BEEN CANCELLED. HOWEVER, ADDITIONAL 
HEAVY RAIN REMAINS POSSIBLE THROUGH WEDNESDAY.

LAT...LON 3973 7501 3978 7505 3978 7508 3984 7508
      3989 7514 3987 7521 3988 7526 3994 7524
      4009 7536 4049 7507 4042 7506 4039 7496
      4034 7495 4021 7477 4015 7472 4018 7469
      4017 7469

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 4, 2:03 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 4, 2:03 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 AM EDT TUE SEP 4 2012

.SYNOPSIS...
A WARM FRONT EXTENDED FROM LOW PRESSURE OVER THE LOWER OHIO RIVER
VALLEY TO THE SOUTHERN DELMARVA THIS EVENING. THE LOW WILL GRADUALLY
TRACK NORTHEAST AND PULL THE FRONT WARM FRONT SLOWLY NORTHWARD
THROUGH OUR AREA BY TUESDAY EVENING. THE LOW WILL THEN MOVE INTO NEW
ENGLAND BY WEDNESDAY EVENING. A TRAILING FRONTAL BOUNDARY WILL
MOVE SLOWLY THROUGH OUR REGION WEDNESDAY NIGHT INTO THURSDAY, BUT
ANOTHER FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY
FRIDAY. IT MAY BE FOLLOWED BY A FRONTAL SYSTEM AROUND THE LATTER
PART OF THE WEEKEND OR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
THERE HAS BEEN A GENERAL INCREASE IN CONVECTION OVER THE PAST FEW
HOURS WITH TSTMS OVER SRN NJ COASTAL AREAS TENDING TO RE-DEVELOP
AND DUMP LARGE AMOUNTS OF RAIN. SHOWERS ARE ALSO INCREASING OVER
SE PA BUT NOT MUCH LIGHTNING OBSERVED YET. EVEN SO THEY CAN STILL
PRODUCE HEAVY RAINS WITH LOCAL FLOODING.

THE MODELS ARE TRYING TO EXPLODE CONSIDERABLE HEAVY RAIN AND
EMBEDDED TSTMS FROM PHL W AND SW IN THE 05Z-08Z TIME FRAME WHICH
IF THIS OCCURS...IS GOING TO MAKE THE TUESDAY MORNING COMMUTE
RATHER NASTY AND LOTS OF STMTS FROM MOUNT HOLLY. PWATS ARE OVER 2
INCHES AND CELL MOVEMENT WILL BE AROUND 10 KTS. FRESHENED 00Z/4
1HR FFG IS ALREADY LOW IN PARTS OF N DEL AND SE PA...NEAR OR JUST
UNDER 1 INCHES. ALREADY HAVE HAD TWO SMALL STREAMS IN FLOOD OVER
SE PA TODAY AND BOTH HAVE RECEDED.

CONCERN FOR CONSIDERABLE FLOODING EARLY TUESDAY N OF THE WARM
FRONT...SLOW MOVERS HIGH PWAT IF THE COSPA MODELED OUTBREAK OCCURS.

TEMPS WERE MODIFIED SLIGHTLY FOR THE EVENING BUT OTRW ON TRACK.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
AN UPPER-LEVEL TROUGH WILL GRADUALLY MOVE INTO THE NORTHEAST AND MID
ATLANTIC REGION DURING THIS TIME FRAME. AS THIS OCCURS, SOME OF THE
MOISTURE ASSOCIATED WITH THE REMNANT CIRCULATION OF TROPICAL CYCLONE
ISSAC WILL TRACK INTO OUR AREA. A BIT OF A STRENGTHENING SOUTHERLY
FLOW WILL HELP TO INCREASE THE MOISTURE A BIT MORE, WITH PW VALUES
NEAR 2.25 INCHES, AND WILL COMBINE WITH LIFT FROM A 850/500 MB
VORTICITY CENTER.

THE FORECAST SOUNDINGS INDICATE A VEERING LOW-LEVEL PROFILE WITHIN A
RATHER MOIST ENVIRONMENT. THIS ALONG WITH SOME MID LEVEL ENERGY WILL
HELP FOCUS SHOWERS AND SOME THUNDERSTORMS ACROSS THE AREA. THERE ARE
DIFFERENCES AMONG THE MODEL GUIDANCE ON WHERE EXACTLY THE MAIN FOCUS
OCCURS, HOWEVER THE POTENTIAL EXISTS FOR LOCALLY VERY HEAVY RAIN TO
OCCUR AS SHOWERS BECOME MORE NUMEROUS. GIVEN THE SOUTHERLY FLOW,
AREAS FROM THE INTERSTATE 95 CORRIDOR ON WESTWARD MAY BE IN LINE FOR
THE HEAVIEST RAINFALL DUE TO A SOUTHWESTERLY STORM MOTION AND
POSSIBLY REPEATED CONVECTIVE DEVELOPMENT OR TRAINING FOR A TIME. FOR
MORE ADDITIONAL INFORMATION ON THE LOCALLY HEAVY RAINFALL AND THE
ISSUANCE OF A FLASH FLOOD WATCH, SEE THE HYDROLOGY SECTION BELOW.

THE FORECAST SOUNDINGS ALSO INDICATE THAT WHILE INSTABILITY IS
PRESENT DURING THE DAY, THE RATHER MOIST PROFILE TENDS TO KEEP THE
CONVECTION FROM GETTING REAL TALL AND THEREFORE LIMITING THE CHARGE
SEPARATION. DESPITE THIS, WE ARE EXPECTING AT LEAST SOME
THUNDERSTORMS AROUND THE CWA GIVEN THE TROPICAL ENVIRONMENT
ESPECIALLY DURING THE AFTERNOON AND THEREFORE WILL CARRY A CHC FOR
SCATTERED COVERAGE.

DESPITE THE ABUNDANCE OF CLOUD COVER, TEMPERATURES SHOULD BE A BIT
WARMER THAN TODAY AS THE FLOW TURNS MORE SOUTHERLY. THIS COULD BE
THROTTLED BACK SOME THOUGH IF SHOWERS BECOME MORE NUMEROUS FASTER
THAN CURRENTLY ANTICIPATED. WE MAINLY WENT WITH AN EVEN MOS BLEND
FOR HIGHS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE MAIN FOCUS OF THE LONG TERM FORECAST REMAINS AT THE FRONT END OF
IT. THE WEATHER LOOKS SIGNIFICANT THEN; MOREOVER, THERE IS A LOT OF
MODEL SPREAD BEGINNING EARLY IN THE WEEKEND (THE OPERATIONAL ECMWF
IS MUCH MORE MERIDIONAL LATER IN THE PERIOD AND FEATURES A CUTOFF
LOW DROPPING THROUGH THE SOUTHEASTERN U.S., WHILE THE OPERATIONAL
GFS IS MUCH LESS AMPLIFIED AND MORE PROGRESSIVE).

MID LEVEL ENERGY THAT INITIALLY IS IN THE FORM OF THE REMNANTS OF
ISAAC AND THEN IN THE FORM OF A SEPARATE MID LEVEL IMPULSE MOVING
THROUGH THE ZONAL FLOW WILL MOVE ACROSS THE BAROCLINIC ZONE NEAR OUR
AREA INTO WEDNESDAY. SIGNIFICANT MOISTURE (H8 DEW POINTS NEAR 15 DEG
C, H7 THETA E VALUES IN EXCESS OF 330 DEG K, AND PRECIPITABLE WATER
VALUES NEAR OR IN EXCESS OF TWO INCHES) AND ADEQUATE INSTABILITY
WILL BE IN PLACE. ALTHOUGH THERE ARE SOME SIGNS THAT THE TRAILING
IMPULSE MIGHT MAKE A LITTLE BETTER PROGRESS THROUGH OUR AREA THAN
PREVIOUSLY THOUGHT, THERE IS NOT GOOD MODEL AGREEMENT ON THIS. THERE
IS DECENT AGREEMENT THAT THE STRENGTHENING LOWER LEVEL FLOW TUESDAY
NIGHT INITIALLY WILL BE SOUTHERLY AND PARALLEL TO THE FRONT, AND SO
WE EXPECT A WET TUESDAY NIGHT OVER MUCH OF THE AREA.

WE ARE NOT CERTAIN THAT RAINFALL WILL BE ON THE WANE ON WEDNESDAY.
HOWEVER, THE PRESENT FORECAST ACCEPTS THE IDEA THAT THE MID LEVEL
RIDGE AXIS TO OUR EAST WILL MOVE FAR ENOUGH AWAY TO ALLOW THE
TRAILING IMPULSE TO MAKE ENOUGH EASTWARD PROGRESS TO CREATE SOME
DRYING AND REDUCTION IN FORCING DURING THE WEDNESDAY TO WEDNESDAY
NIGHT TIME FRAME. THE ASSOCIATED SURFACE FRONT THAT PASSES EAST
ACROSS OUR AREA MAY STALL CLOSE ENOUGH TO US AND REMAIN ACTIVE
ENOUGH TO FOCUS ACTIVITY MAINLY SOUTH AND EAST IN THE THURSDAY TO
THURSDAY NIGHT PERIOD. AFTER THAT, WE OPTIMISTICALLY KEEP FRIDAY AND
FRIDAY NIGHT DRY BEFORE CHANCE POPS COME BACK INTO THE FORECAST.

TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL
THROUGH THE BULK OF THE PERIOD.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

IFR CIGS SHOULD PREVAIL OVERNIGHT BUT VSBYS WILL REMAIN HIGH...
EXCEPT IN HEAVY SHOWERS OR ISOLD TSTMS. THESE CONDS WILL PERSIST
INTO TUE MORNING BUT SHOULD IMPROVE SMWHAT BY MID MORNING. MAINLY
VFR CONDS ARE EXPECTED BY TUE AFTN. HWVR...SHWRS/TSTMS FROM TIME
TO TIME WILL RESULT IN PERIODS OF MVFR TO IFR CIGS/VSBYS BUT IN
GENERAL THESE SHOULD NOT LAST VERY LONG AT ANY GIVEN SITE. TAFS
WILL BE UPDATED BASED ON SHORT-TERM FCSTS WITH AS MUCH LEAD TIME
AS POSSIBLE.

WINDS OVERNIGHT WILL BE LIGHT ELY BUT ARE FCST TO BECOME SLY BY
MID DAY TUE AND BECOME A LITTLE STRONGER.

OUTLOOK...
WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS. THERE
IS THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED
BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS.
CONFIDENCE IS MODERATE TO HIGH.

WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A DECREASING CHANCE
OF SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS.
CONFIDENCE IS LOW TO MODERATE.

THURSDAY NIGHT AND FRIDAY...MAINLY VFR. CONFIDENCE IS LOW.

SATURDAY...MAINLY VFR, BUT WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS ESPECIALLY FROM THE DELAWARE VALLEY NORTHWEST.
CONFIDENCE IS LOW.

&&

.MARINE...
SCA CANCELLED FOR THE TIME BEING.

SCA CONDS IN THE ATLC WATERS MAY BECOME WIDESPREAD TUE AFTN AS
LARGER SWELLS FROM LESLIE ARRIVE. MORE IN FUTURE AFD UPDATES.

OUTLOOK...
WE CONTINUE TO FORECAST WIND SPEEDS BELOW THE ADVISORY CRITERION OF
25 KNOTS THROUGH THE PERIOD, BUT WE ALSO CONTINUE TO FORECAST LONG
PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE TO AFFECT THE
COASTAL WATERS OF DELAWARE AND NEW JERSEY FROM TUESDAY NIGHT INTO
THE WEEKEND. IT IS LIKELY THAT A SMALL CRAFT ADVISORY ULTIMATELY
WILL BE ISSUED.

&&

.HYDROLOGY...
CHESTER CREEK AT CHESTER CRESTED 8.92 FT AROUND 730 PM AND NOW
ALL SMALL STREAMS WITHIN BANKS. VALLEY FORGE ON VALLEY CREEK HAD A
DOUBLE FLOOD CREST TODAY AROUND 635 AM AND 1210 PM.

A RATHER MOIST AIR MASS WILL REMAIN OVER THE AREA DURING THE NEXT
COUPLE OF DAYS AS A SOUTHERLY LOW-LEVEL FLOW CONTINUES. IN ADDITION,
THE REMNANTS OF ISSAC WILL CONTINUE TO ARRIVE ESPECIALLY TUESDAY
INTO WEDNESDAY. THE PW VALUES ARE FORECAST TO INCREASE, FROM
SOUTHWEST TO NORTHEAST, TO NEAR 2.25 INCHES TONIGHT AND TUESDAY.
THIS WILL RESULT IN LOCALLY VERY HEAVY RAIN ALONG WITH FLOODING OF
ROADWAYS AND POOR DRAINAGE AREAS. IF THE HEAVY RAIN BECOMES FOCUSED
ACROSS A WATERSHED, SOME OF OUR QUICKER RESPONDING WATERWAYS COULD
HAVE SOME FLOODING. BASED ON THE RATHER HIGH PW VALUES AND THE FACT
THAT THE CONVECTION WILL BE VERY EFFICIENT RAINFALL RATE PRODUCERS,
A FLASH FLOOD WATCH HAS BEEN ISSUED. THIS WATCH WILL RUN THROUGH
TUESDAY NIGHT AND INCLUDE THE INTERSTATE 95 CORRIDOR ZONES FROM
TRENTON TO WILMINGTON. THESE AREAS HAVE ALREADY HAD LOCALLY VERY
HEAVY RAIN LAST NIGHT AND TODAY, THEREFORE THE FLASH FLOOD GUIDANCE
IS MUCH LOWER. DEPENDING ON TRENDS AND ADDITIONAL GUIDANCE, THIS
WATCH MAY NEED TO BE EXPANDED WITH TIME.

&&

.RIP CURRENTS...
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE WILL BE
ARRIVING ALONG OUR COAST DURING THE NEXT SEVERAL DAYS. AS A RESULT,
AT LEAST A MODERATE RISK OF RIP CURRENTS IS EXPECTED WITH EVEN
THIS RISK POTENTIALLY RISING TO HIGH AT TIMES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ067>071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ015>019.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI
NEAR TERM...DRAG
SHORT TERM...GORSE
LONG TERM...DELISI
AVIATION...AMC/DRAG
MARINE...DELISI/DRAG/GORSE
HYDROLOGY...
RIP CURRENTS...
Hazardous weather outlook, Sep 3, 4:49 PM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 PM EDT MON SEP 3 2012

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-042100-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
449 PM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001-NJZ015>019-PAZ067>071-042100-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
449 PM EDT MON SEP 3 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS REPORTS ARE ENCOURAGED.

DEZ004-NJZ014-024>026-042100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
449 PM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO THE
WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH
RISK OF RIP CURRENTS IS ANTICIPATED.

LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-042100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
449 PM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 12:13 AM EDTAreal Flood AdvisoryPHIChester111 min
Sep 4, 4:00 AM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia84 min
Sep 4, 12:08 PM EDTAreal Flood WarningPHIBucks, Montgomery, Philadelphia4 hr
Sep 4, 12:15 PM EDTAreal Flood WarningPHIBerks, Chester, Delaware, Montgomery, Philadelphia106 min
Sep 4, 1:47 PM EDTFlash Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia3 hr
Sep 4, 2:22 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more4 hr
Sep 4, 2:59 PM EDTSpecial Weather StatementPHILehigh, Northampton61 min
Sep 4, 3:11 PM EDTRiver Flood WarningPHIDelaware50 min
Sep 4, 3:32 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Sep 4, 3:40 PM EDTAreal Flood AdvisoryPHIMonroe, Northampton4 hr
Sep 4, 4:37 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Sep 4, 5:22 PM EDTSpecial Weather StatementPHIPhiladelphia53 min
Sep 4, 6:10 PM EDTSevere Thunderstorm WarningPHIBucks, Philadelphia65 min
Sep 4, 6:34 PM EDTSpecial Weather StatementPHILehigh56 min
Sep 4, 7:01 PM EDTAreal Flood WarningPHIPhiladelphia55 min
Sep 4, 7:06 PM EDTAreal Flood AdvisoryPHIBucks, Carbon, Lehigh, Monroe, Northampton114 min
Sep 4, 7:33 PM EDTFlash Flood WarningPHICarbon, Monroe, Northampton6 hr
Sep 3, 9:28 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Sep 4, 12:05 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Monmouth, Ocean4 hr
Sep 4, 1:25 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset4 hr
Sep 4, 1:34 AM EDTFlash Flood WarningPHIBurlington, Ocean6 hr
Sep 4, 1:55 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester4 hr
Sep 4, 3:48 AM EDTAreal Flood AdvisoryPHIOcean3 hr
Sep 4, 4:44 AM EDTAreal Flood AdvisoryPHIOcean2 hr
Sep 4, 4:55 AM EDTSmall Craft AdvisoryPHI47 hr
Sep 4, 6:47 AM EDTAreal Flood WarningPHIBurlington, Ocean3 hr
Sep 4, 12:39 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean56 hr
Sep 4, 1:13 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean62 min
Sep 4, 1:36 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Sep 4, 1:58 PM EDTSpecial Weather StatementPHIBurlington62 min
Sep 4, 2:11 PM EDTSpecial Weather StatementPHIMonmouth34 min
Sep 4, 3:13 PM EDTTornado WarningPHIBurlington, Ocean32 min
Sep 4, 4:13 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean54 min
Sep 4, 6:02 PM EDTAreal Flood WarningPHIBurlington16 hr
Sep 4, 6:30 PM EDTTornado WarningPHIBurlington, Camden30 min
Sep 4, 7:15 PM EDTSpecial Weather StatementPHIMercer60 min

Nearby

Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.